Alert archive / Minnesota / Snow Advisories in 2006
Snow Advisory 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this snow advisory at Mar 15, 2006, 4:17 AM CST for 6 counties in Minnesota. It took effect at Mar 15, 2006, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2006, 4:17 AM CST (10:17 UTC)
- In effect from
- Mar 15, 2006, 6:00 PM CST
- Expired
- Mar 15, 2006, 2:09 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Brown County, MN, Faribault County, MN, Martin County, MN, Redwood County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 151017 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 417 AM CST WED MAR 15 2006 ...WINTER STORM TO PRODUCE MORE SIGNIFICANT SNOW THIS EVENING AND THURSDAY... .SNOW ACCUMULATIONS OF THREE TO SEVEN INCHES ARE ANTICIPATED OVER MOST OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FROM TONIGHT INTO THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A LINE FROM WILLMAR MINNESOTA...TO THE NORTHERN TWIN CITIES METRO AREA...TO CHIPPEWA FALLS WISCONSIN. A SNOW ADVISORY IS IN EFFECT GENERALLY SOUTHWEST OF THE MINNESOTA RIVER...ROUGHLY FROM GRANITE FALLS TO BLUE EARTH MINNESOTA. DURING THE DAY WEDNESDAY...A LOW PRESSURE SYSTEM WILL GATHER STRENGTH AS IT MOVES OVER THE CENTRAL PLAINS. AS THE LOW APPROACHES SNOW WILL BEGIN ON WEDNESDAY EVENING ACROSS WEST CENTRAL MINNESOTA...AND SPREAD INTO SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN OVERNIGHT INTO THURSDAY. MNZ057>063-065>070-075>077-083-084-151830- /O.UPG.KMPX.WS.A.0003.060316T0000Z-060317T0000Z/ /O.NEW.KMPX.WS.W.0003.060316T0000Z-060316T1800Z/ KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE- BLUE EARTH-WASECA- INCLUDING THE CITIES OF...WILLMAR...LITCHFIELD...MONTICELLO... MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... ST. PETER...LE SUEUR...FARIBAULT...MANKATO...WASECA 417 AM CST WED MAR 15 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. DURING THE EVENING HOURS...SNOW WILL BEGIN FROM WEST TO EAST ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES METRO AREA. THIS SNOW WILL LIKELY BE HEAVY AT TIMES OVERNIGHT AND THURSDAY MORNING. SIGNIFICANT SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY THURSDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS...INCLUDING I-35 AND I-94. $$ MNZ078-085-093-WIZ023>028-151830- /O.UPG.KMPX.WS.A.0003.060316T0000Z-060317T0000Z/ /O.NEW.KMPX.WS.W.0003.060316T0000Z-060317T0000Z/ GOODHUE-STEELE-FREEBORN-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA... HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE... BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 417 AM CST WED MAR 15 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL BEGIN DURING THE EVENING HOURS FROM ALBERT LEA...TO RED WING MINNESOTA...AND INTO WEST CENTRAL WISCONSIN. THE SNOW MAY BECOME HEAVY AT TIMES LATE TONIGHT AND ON THURSDAY. SIGNIFICANT SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS LATE ON THURSDAY. ISOLATED ACCUMULATIONS OF NEAR EIGHT INCHES ARE POSSIBLE AS WELL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS ...INCLUDING ON I-35...I-94 AND I-90. $$ MNZ064-073-074-082-091-092-151830- /O.NEW.KMPX.SN.Y.0005.060316T0000Z-060316T1500Z/ YELLOW MEDICINE-REDWOOD-BROWN-WATONWAN-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...GRANITE FALLS...REDWOOD FALLS... NEW ULM...ST. JAMES...FAIRMONT...BLUE EARTH 417 AM CST WED MAR 15 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. SNOW WILL BEGIN BY EARLY EVENING OVER THE ADVISORY AREA AND PERSIST THROUGH THE OVERNIGHT HOURS. THE SNOW WILL LIKELY END BY LATE MORNING ON THURSDAY...WITH TOTAL AMOUNTS EXPECTED BETWEEN THREE TO SIX INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JPR/MTF
1 follow-up statement
000 WWUS43 KMPX 152009 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 209 PM CST WED MAR 15 2006 ...WINTER STORM TO PRODUCE SIGNIFICANT SNOW TONIGHT AND THURSDAY... .SNOW IS EXPECTED TO SPREAD ACROSS CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN THIS EVENING...AND CONTINUE OVERNIGHT INTO THURSDAY. THE HEIGHT OF THE STORM...WITH THE HEAVIEST SNOWFALL...IS EXPECTED TO OCCUR PRIOR TO AND DURING THE MORNING COMMUTE...GENERALLY BETWEEN 2 AM AND 8 AM THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE...WHERE SNOW ACCUMULATIONS OF FOUR TO EIGHT INCHES ARE ANTICIPATED. IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS. MNZ064-073-074-082-091-092-160415- /O.UPG.KMPX.SN.Y.0005.060316T0000Z-060316T1500Z/ /O.EXB.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/ YELLOW MEDICINE-REDWOOD-BROWN-WATONWAN-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...GRANITE FALLS...REDWOOD FALLS... NEW ULM...ST. JAMES...FAIRMONT...BLUE EARTH 209 PM CST WED MAR 15 2006 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE. SNOW WILL BEGIN THIS EVENING OVER WEST AND SOUTH CENTRAL MINNESOTA AND PERSIST THROUGH THE OVERNIGHT HOURS. THE SNOW WILL LIKELY END BY LATE MORNING ON THURSDAY...WITH TOTAL AMOUNTS EXPECTED BETWEEN 4 AND 8 INCHES. IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ054>056-160415- /O.EXB.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/ LAC QUI PARLE-SWIFT-CHIPPEWA- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO 209 PM CST WED MAR 15 2006 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE. DURING THE EVENING HOURS...SNOW WILL BEGIN ACROSS WEST CENTRAL MINNESOTA...INCLUDING THE MADISON...BENSON...AND MONTEVIDEO AREAS. THIS SNOW WILL LIKELY BE HEAVY AT TIMES OVERNIGHT AND THURSDAY MORNING. SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY THURSDAY. IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MNZ057>063-065>070-075>077-083-084-160415- /O.EXT.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/ KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE- BLUE EARTH-WASECA- INCLUDING THE CITIES OF...WILLMAR...LITCHFIELD...MONTICELLO... MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... ST. PETER...LE SUEUR...FARIBAULT...MANKATO...WASECA 209 PM CST WED MAR 15 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE. DURING THE EVENING HOURS...SNOW WILL BEGIN FROM WEST TO EAST ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES METRO AREA. THIS SNOW WILL LIKELY BE HEAVY AT TIMES OVERNIGHT AND THURSDAY MORNING. SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY THURSDAY. IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS...INCLUDING I-35 AND I-94. $$ MNZ078-085-093-WIZ023>028-160415- /O.EXT.KMPX.WS.W.0003.060316T0300Z-060317T0000Z/ GOODHUE-STEELE-FREEBORN-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA... HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE... BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 209 PM CST WED MAR 15 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE. SNOW WILL BEGIN DURING THE MID TO LATE EVENING HOURS FROM ALBERT LEA...TO RED WING...AND INTO WEST CENTRAL WISCONSIN. THE SNOW MAY BECOME HEAVY AT TIMES LATE TONIGHT AND ON THURSDAY. SIGNIFICANT SNOWFALL ACCUMULATIONS OVER SIX INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS LATE ON THURSDAY. ISOLATED ACCUMULATIONS OF NEAR EIGHT INCHES ARE POSSIBLE AS WELL. IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS ...INCLUDING ON I-35...I-94 AND I-90. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this snow advisory went out at Mar 15, 3:46 AM CST, 31 minutes earlier.
Area forecast discussion, Mar 15, 3:46 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CST WED MAR 15 2006
.DISCUSSION...TODAY THROUGH FRIDAY NIGHT
POTENTIAL FOR HEAVY SNOW STILL LOOKS GOOD FOR TONIGHT INTO
THURSDAY. THERE CONTINUE TO BE DIFFERENCES BETWEEN NAM AND GFS BUT
THE GFS HAS BEEN THE MOST CONSISTENT WITH THE STRONG ISENTROPIC
LIFT IN A NORTHWEST TO SOUTHEAST BAND ACROSS PARTS OF SOUTHERN
MINNESOTA INTO WEST CENTRAL WISCONSIN. ECMWF ALSO CLOSER TO GFS.
THE SOUNDING PROFILES ON BUFKIT SHOWING SOME DRY AIR TO OVERCOME
AT FIRST..SO EXPECT MOST SNOW AFTER ABOUT 03Z...ESPECIALLY EAST.
THERE IS UP TO 3 G/KG MOISTURE TO WORK WITH ON THE 290
SURFACE...AND BOTH GFS AND NAM SHOW A LOWERING TROP ACROSS IA BY
THURSDAY MORNING AND STEEPER LAPSE RATES NUDGING INTO FAR SOUTHERN
MN...WHICH WOULD FAVOR HIGHER SNOW TOTALS OVER THE SE PART OF THE
CWA. WITH THE CONSISTENT MODEL FORECASTS OF QPF GREATER THAN ONE
HALF INCH AND HIGHER SNOW WATER RATIOS POSSIBLE...AND COORDINATING
WITH ARX AND FSD...HAVE DECIDED TO GO WITH WARNING IN THE WATCH
AREA. HAVE ALSO ADDED A SNOW ADVISORY IN SW MN...SOME ADJUSTMENTS
COULD BE NEEDED BUT THINK AREAS OF CENTRAL MN WILL BE BELOW
WARNING CRITERIA.
HIGH PRESSURE BUILDS IN FOR FRIDAY AND FRIDAY NIGHT...AND HAVE
LOWERED MIN TEMPS FOR FRIDAY NIGHT WITH DEEPER SNOW PACK. SHOULD
DROP PRETTY GOOD THURSDAY NIGHT AS WELL PROVIDED ENOUGH CLEARING.
LONGER TERM...SATURDAY THROUGH TUESDAY
THE GFS MODEL HINTS AT AN UPPER LEVEL BLOCKING PATTERN OVER THE
REGION THIS WEEKEND WITH A DEEP CLOSED LOW PRESSURE SYSTEM OVER THE
SOUTHWEST U.S. THE GFS MODEL CONTINUES TO SLOW THE EASTWARD PROGRESS
OF THIS LOW PRESSURE SYSTEM WITH EACH MODEL RUN. THE ECMWF MODEL
ALSO SUGGESTS THIS BLOCKING PATTERN AND HAS A SHARP 500 MB RIDGE
STILL OVER MINNESOTA INTO MONDAY. BOTH MODELS SHOW THAT OUR
FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF A SURFACE HIGH
PRESSURE RIDGE OVER THE NORTHERN GREAT LAKES REGION THROUGH SUNDAY.
THE LOW PRESSURE SYSTEM TO THE SOUTHWEST IS FORECAST TO MOVE INTO
THE CENTRAL PLAINS STATES THE FIRST OF THE WEEK. LATEST TRENDS SHOW
THAT OUR COUNTY WARNING AREA WILL BE ON THE NORTHERN FRINGE OF
PRECIPITATION ASSOCIATED WITH THIS AREA OF LOW PRESSURE. WILL STAY
THE COURSE WITH THE CURRENT FORECAST SCENARIO WHICH SHOWS THE BEST
CHANCE OF SNOW MONDAY INTO EARLY TUESDAY.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM CST
THURSDAY FOR ANOKA-BLUE EARTH-CARVER-DAKOTA-HENNEPIN-
KANDIYOHI-LE SUEUR-MCLEOD-MEEKER-NICOLLET-RAMSEY-RENVILLE-
RICE-SCOTT-SIBLEY-WASECA-WASHINGTON-WRIGHT COUNTY(IES).
SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
BROWN-FARIBAULT-MARTIN-REDWOOD-WATONWAN-YELLOW MEDICINE
COUNTY(IES).
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY
FOR FREEBORN-GOODHUE-STEELE COUNTY(IES).
WI...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY
FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX
COUNTY(IES).
&&
JPR/WH/MTFHazardous weather outlook, Mar 14, 2:06 PM CST, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 206 PM CST TUE MAR 14 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 206 PM CST TUE MAR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WATCH HAS BEEN ISSUED FOR PARTS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR WEDNESDAY NIGHT AND THURSDAY. SIX OR MORE INCHES OF SNOW MAY OCCUR ALONG AND SOUTH OF A LINE FROM WILLMAR THROUGH THE TWIN CITIES METROPOLITAN AREA TO CORNELL WISCONSIN. THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM THAT IS EXPECTED TO MOVE ACROSS IOWA DURING THE PERIOD. SEE THE LATEST WINTER WEATHER MESSAGE FROM THE CHANHASSEN/TWIN CITIES NATIONAL WEATHER SERVICE OFFICE FOR SPECIFIC DETAILS ON THE WINTER STORM WATCH COVERING PARTS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. RAH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:17 AM CST | Winter Storm Warning | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 24 more | 35 hr |
Nearby
Snow Advisories in Minnesota, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.